About this Journal Submit a Manuscript Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 274573, 11 pages
http://dx.doi.org/10.1155/2013/274573
Research Article

Restoring Poissonian Images by a Combined First-Order and Second-Order Variation Approach

1School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 610054, China
2School of Science, Huaihai Institute of Technology, Lianyungang, Jiangsu 222005, China

Received 6 December 2012; Accepted 27 January 2013

Academic Editor: Kaleem R. Kazmi

Copyright © 2013 Le Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Le Jiang, Jin Huang, Xiao-Guang Lv, and Jun Liu, “Restoring Poissonian Images by a Combined First-Order and Second-Order Variation Approach,” Journal of Mathematics, vol. 2013, Article ID 274573, 11 pages, 2013. doi:10.1155/2013/274573